# SDR PCAA0111153

- Difficulty date: November 8, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 21,894 hours, 24,079 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 880135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY FOUND EXCESSIVE PLAY AT LOWER LINK. TRAILING ARM LINK AND PISTON CAP REPLACED. AIRCRAFT RETURNED TO SERVICE.
